The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 847-856
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a14,
author = {V. I. Korzyuk},
title = {The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain},
journal = {Differencialʹnye uravneni\^a},
pages = {847--856},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a14/}
}
TY - JOUR AU - V. I. Korzyuk TI - The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain JO - Differencialʹnye uravneniâ PY - 1992 SP - 847 EP - 856 VL - 28 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_5_a14/ LA - ru ID - DE_1992_28_5_a14 ER -
%0 Journal Article %A V. I. Korzyuk %T The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain %J Differencialʹnye uravneniâ %D 1992 %P 847-856 %V 28 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1992_28_5_a14/ %G ru %F DE_1992_28_5_a14
V. I. Korzyuk. The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 847-856. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a14/